| Catalog Number |
36488000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® blood transfer device, blood leaked from an unspecified number of devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Retain samples could not be tested for the reported condition since a batch number was not reported.The device history records could not be reviewed as the lot number is unknown.This complaint is unable to be confirmed for the indicated failure mode: leakage during to injection/blood/urine collection.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description